# SDR AALA201711019009

- Difficulty date: October 16, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SLAT TRACK NR 5 LOWER BOLT BETWEEN RIB 9 AND 10. REPLACED LOWER BOLT PER AMM 27-84-64.
